# SDR UIEA2018100902215

- Difficulty date: October 9, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,615 hours, 12,363 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: S231T001264
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PRESSURE LIGHT INOP. INSPECTED L ENG OIL PRESS LIGHT LIGHTED PUSH BUTTON ASSY IAW SWPM 20-84-18. FOUND NR 1 & 2 SPRING LOADED CONTACTS TO BE WEAK, ALSO FOUND NR 2 CONTACT TO BE BROKEN OFF INSIDE BASE ASSY. CRIMPED NEW CONTACT AND WIRE IAW WDM 79-33-11, INSTALLED NEW BASE ASSY L474 IAW SWPM 20-84-18 LIGHT CHECKS GOOD.
